Communications in Mathematical Physics

, Volume 297, Issue 3, pp 733–758

Bubbling Solutions for Relativistic Abelian Chern-Simons Model on a Torus


DOI: 10.1007/s00220-010-1056-1

Cite this article as:
Lin, CS. & Yan, S. Commun. Math. Phys. (2010) 297: 733. doi:10.1007/s00220-010-1056-1


We prove the existence of bubbling solutions for the following Chern-Simons-Higgs equation:
$$ \Delta u +\frac{1}{\varepsilon^2} e^u(1-e^u) =4\pi \sum_{j=1}^N \delta_{p_j},\quad {\rm in} \, \Omega, $$
where Ω is a torus. We show that if N > 4 and p1pj, j = 2, . . . , N, then for small ε > 0, the above problem has a solution uε, and as ε → 0, uε blows up at the vertex point p1, and satisfies
$$ \frac{1}{\varepsilon^2} e^u(1-e^u)\to 4\pi N \delta_{p_1}. $$
This is the first result for the existence of a solution which blows up at a vertex point.

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Department of Mathematics, Taida Institute of Mathematical SciencesNational Taiwan UniversityTaipeiTaiwan
  2. 2.Department of MathematicsThe University of New EnglandArmidaleAustralia